# SDR AALA20070181

- Difficulty date: January 24, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N7519A
- Make and model: Doug DC-9-82
- Aircraft serial: 49896
- Engine: Pwa JT8D217
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Clogged
- Location: Rt Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW  INFLIGHT T1141/24JAN - RIGHT ENGINE OIL STRAINER CLOG LIGHT ILLUMINATED IN FLIGHT AT FLIGHT LEVEL 300.  OIL TEMPERATURE 114 DEGREES.  SHUT DOWN RIGHT ENGINE AND DESCENDED.  ENGINE WINDMILLED FOR 38 MINUTES.  FOUND METAL IN OIL SCREEN AND FILTER.  REPLACED RIGHT ENGINE ON 25 JAN AT DFW.  SYSTEM GROUND CHECKED NORMAL OPERATION.
